Electron. J. Differential Equations, Vol. 2018 (2018), No. 38, pp. 1-9.

Existence and uniqueness of solutions to singular quasilinear Schrodinger equations

Li-Li Wang

In this article we study a quasilinear Schrodinger equations with singularity. We obtain a unique and positive solution by using the minimax method and some analysis techniques.

Submitted June 23, 2017. Published January 30, 2018.
Math Subject Classifications: 35J20, 35A15, 35J75, 35J62.
Key Words: Quasilinear Schrodinger equation; singularity; uniqueness.

Show me the PDF file (214 KB), TEX file for this article.

Li-Li Wang
School of Mathematics
Tonghua Normal University
134002 Tonghua, Jilin, China
email: lili_wang@aliyun.com, 4120369@qq.com

Return to the EJDE web page